# SDR REXA2013061901197

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 14,494 hours, 13,901 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE WITH A IAS FLAG ON ISIS AND A YELLOW SSEC MESSAGE.  REMOVED WATER FROM STANDBY SYSTEM, TRAP BLEW OUT STANDBY SYSTEM WITH NIT.  PERFORMED PITOT STATIC LEAK CHECK OF THE STANDBY SYSTEM IAW AMM 34-11-00. LEAK CHECKS GOOD.
